Hey guys, I am now a Monday poster (I, meaning Hannah!), Rhianne and I switched days because Fridays are better with her schedule.
I have still been on the roller-coaster of POTSy land- but aren't we all? :P. I can't remember if I told y'all but my cardiologist switched things up with my meds. He has me on Mestinon and changed my dosage around on my Midodrine (I will write more on that with Michelle K's question), and I tried the Mestinon at the full dosage he prescribed for three days and I couldn't take it. So now (a week or two later- I can't remember lol) I am trying it at 1/4 the dose and am going to gradually increase it. I hadn't even discussed it with him but in the process of getting other questions answered over phone he had already said to half it. So, instead I quartered it, hopefully I won't even need to go to the full dose. He put me on it for GI symptoms, so I'm assuming he's thinking gastroparesis? But he said it will also help my heart.
My pulse has been bothering me lately because it's gone as low as 50, and that scares me and makes me uncomfortable. I find I am more comfortable around 70, and until I had the mess with the Propranolol (I'm assuming my body hasn't reset itself yet, around 3 or 4 years ago with my first time ever taking Midodrine it set me off with high blood pressure, and then I have had high and low blood pressure since), however, I am still getting higher pulses frequently. I also am on a thirty event monitor since I have been having so many irregular beat sensations. I only have like nine days left and I think I am just finally learning how to use it properly (haha).
Let's go on to the questions, shall we?
Miranda asked... Do you have a geographic tongue? I think I remember us talking about this forever ago, haha, but I do not. I hope things go well with looking into colleges, you go girl!
Michelle R asked... what are y'alls plans for the summer? I am hanging out with family and trying to study and learn things on my own and now I am starting back up on the online School of Biblical Evangelism, its been a while since I've done much with it, so it feels good to be working on it again. Yay for no deadlines! We are also possibly doing a beach vacation with my brother and his family. Another Yay! Congrats on graduating! I loved graduating, so exciting, I hope it has been just a sweet for you, though I know it's bitter sweet!
Logan asked... Does anyone else avoid eye contact during muscle jerks? Y'know, I can't really say to be honest, I don't remember! But I can definitely understand why that was awkward, I think I just kind of hope the person didn't notice Lol. I hope you start feeling better hun and that things improve with your GI!
Cheyanne asked... What part of your head are your headaches/migraines located in most of the time? They are usually the top and back, and can either be tight muscles, burn, or be like nausea in the head. I also suffer from vertigo time to time. And... Do y'all get random chest pain and palpitations like that? Yes, I know it's scary! I could write a long post just on what happened about a year ago that seemed to set off PVC's for me. For me, chest pain, PVC's, and heart burn all seem to run together, at least the feelings of the symptoms can be difficult to decipher which is which. I think it'd be good to see your cardiologist, he might do what mine have done for me and put you on a monitor to see what exactly is happening <3. I plan on looking up the types of EDS and your other diagnoses girlie, hang in there! I wish I had some knowledge on them to lend words of wisdom. <3.
Michelle K asked... What medications are you on for POTS/Dysautonomia and what dose? I am on Lexapro 20mg, and right now I'm adjusting the dose at times because of my heart rate going lower than what's comfortable, and switching between 20mg and 10mg, and I am not recommending that to anyone, I'm doing it on my own out of what I feel to be necessity to keep my pulse from going to low. I am also on Midodrine, 5mg twice a day and 10mg three times a day, so 40mg total a day. I am also on generic Mestinon, right now I am starting with 15mg, working my way up to that three times a day, taken before each meal, then if all goes well, I'll add in a 1/2, etc. He wants me to be eventually be taking 60mg, three times a day, so a total of 120mg. I'm sorry to hear things aren't going so well with you lately, and also with your job, I know that must be difficult emotionally with your career having a lot of importance to you <3
Rhianne asked... why did we watch her video? And I started watching it whenever you posted it ages ago, but never finished and then tonight I listened and watched while talking to you, pretty cool huh? And because you are Rhianne and you are awesome and Australian. ;) Also, how much independence do you have? I feel like I am slowly gaining it back, but I still do not have much. I really don't go anyway without one of my parents except once in a while. However, I am starting to do things like walk our long driveway by myself, just typically letting someone know I'm doing it in case I don't make it back up, haha. Things like that- is how my independence mostly works. I'm independent, based on my dependence on my parents- I can do mild things independently, with their supervision or awareness of it. I hope things improve for you girlie <3
Erin, I don't think you had an "official" question, though you did ask if any of us have had a bone marrow test done, and I wish I could give some advice but I have not <3. Wow girl, bless your heart you certainly have had a lot going on. I'm glad your surgery is done and over with and resolved everything it needed too. I hope you can get things figured out to with the MCAD <3. I am so proud of you with your schooling accomplishments! GO ERIN! You have certainly put up quite a fight with your illnesses to accomplish your dream, how amazing!
My question... How do you do when you are in the sun? Sometimes I love sitting out in the sun, it just feels so good, but it can give me a headache, and there was a time where if I just stepped outside in the summer it was like *whoosh* blood pooling, so I'm curious, do you guys avoid the sun? Sit in it for some D? Etc.
Until next time... <3